# SDR AALA202004169001

- Difficulty date: April 15, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 30,320 hours, 11,351 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: F100141075
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - ESCAPE PATH LIGHT INOPERATIVE, ROW 3. REMOVED AND REPLACED HARNESS PER AMM 33-50-00.
